# SDR MWEA00634

- Difficulty date: August 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - PREVIOUS REPAIR ON OUTERSKIN OF FORWARD BAGGAGE DOOR JUST BELOW DOOR HANDLE.  NO RECORD OF PREVIOUS REPAIR.  REMOVED CORROSION, FABRICATED INSTALLED DOUBLER.  (M)
